#1.Can the drug DIAZEPAM cause me to get impotent? I sometimes get nightmares, short & very terrible minutes?

b4 am completely asleep. #2.Is this demonic? It is as if an evil spirit is trying to take my life out of me. I struggle very much but for a few minutes, then it releases me. Am a Christian who loves Jesus. In order to avoid suh experiences, i hv decided to take ths drug DIAZEPAM. Whenever i take this, i sleep well, very comfortably.Pls help.

Answer:
You have an active imagination, that's all. Stop looking for demonic signs when they aren't there. Diazepam is Valium, it is a tranquilizer, a relaxant...so can it make you 'impotent?' Possibly...but as your body adjusts you should be fine.

Now...I am assuming you have gotten a Doctor's advice on taking this drug? If not...stop what you are doing and go discuss EVERYTHING with a Doctor before taking ANY medication.
Alright listen.your bad dreams that you were having at night could be caused by many things..such as repressed memorys working through as nightmares. They have nothing to do with spirits...do you think spirits would be stoped by a pill? No, would be the right answer...I have worked in pych for many years now.And I can tell you that yes you need to be on something for sleep.but valium which is what you are taking...is not the answer...that drug was not designed for people that are having the problems you are having.Ask you doctor about Ambien CR.

The answers post by the user, for information only, FunQA.com does not guarantee the right.



More Questions and Answers:
  • Are stupid people inherently lazy and negative?
  • Need sources!?
  • Any lonely women - tell me -what is loneliness?
  • Do you feel sorry ,in a way,for bullies?
  • What do you call this?
  • Why are women so deceptive and manipulative?
  • Do you believe people can change?
  • Has anyone read "The Power of Now"?
  • Im confused!?